# SDR 03115409

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3161
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000219
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW REPORTED THAT THE RT COCKPIT SIDE WINDOW HAD CRACKED.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE WINDOW.  WINDOW HEAT AND PRESSURIZATION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
